(3.238.72.180)
Users online: 1606    [ij] [ij] [ij] 
Email id
 

Research Journal of Pharmacy and Technology
Year : 2016, Volume : 9, Issue : 9
First page : ( 1496) Last page : ( 1500)
Print ISSN : 0974-3618. Online ISSN : 0974-360X.
Article DOI : 10.5958/0974-360X.2016.00291.2

Symmetric Reverse Bi-Derivations on Prime Rings

Dr. Reddy C. Jaya Subba, M. Naik Ramakrishna*

Department of Mathematics, S.V. University, Tirupati-517502, Andhra Pradesh, India

*Corresponding Author E-mail: ramsanthu950@gmail.com

Online published on 12 January, 2017.

Abstract

Let R be a 2, 3-torsion free prime ring. Let D: (.,.): R X R → R and dbe a symmetric reverse bi-derivation and the trace of D respectively. If d is commuting orcentralizing on Rx. Then D= 0. Let D1: (.,.): R × R → R, b2: (.,.): R × R → R aresymmetric reverse bi-derivations and B(.,.): R × R → R be a symmetric bi-additive mapping. If D1(d2(x)x)=0 and d1(d2(x))=f(x), for all xɛR, where d1, d2 and f are the traces of D1, D2 and B. In this case either D1= 0 or D2= 0.

Top

Keywords

Prime ring, Symmetric mapping, Trace, Symmetric bi-additive mapping, Symmetric biderivation, Symmetric reverse bi-derivation.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
597,653,272 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.